# SDR RAIA970608

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51216090
- Condition: Failed
- Location: Nr 1
- Part time: 19,190 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

STL - FLT  7138 - DURING TAXI, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  INSPECTED AND FOUND NO EVIDENCE OF FIRE.  REPLACED ENGINE FIRE LOOPS A AND B.  (X)
